# SDR CALA2012071200443

- Difficulty date: July 11, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 46,626 hours, 15,718 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Part number: 146A11312
- Condition: Cracked
- Location: Bs 747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FRAME AT STA 747R, STRINGER 8L-9L.  REPAIRED IAW EA 5330-04716, REV C, OP 1.
